# SDR DALA2024101410072

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,208 hours, 30,461 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Housing
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CORROSION ON HOUSING SPHERICAL BEARING OF INBOARD FLAP RH WING. CORRECTIVE ACTION: COMPLIED BY ER/A 620763-14. (0604237)
